Affordable Access

Publisher Website

The Notion of Convexity and Concavity on Wiener Space

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
176
Issue
2
Identifiers
DOI: 10.1006/jfan.2000.3628

Abstract

Abstract We define, in the frame of an abstract Wiener space, the notions of convexity and of concavity for the equivalence classes of random variables. As application we show that some important inequalities of the finite dimensional case have their natural counterparts in this setting.

There are no comments yet on this publication. Be the first to share your thoughts.